Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Antidepressants
Question: Citalopram and Slimquick
|LuckyH - Tue Oct 27, 2009 2:38 am||
I have been taking citalopram (20mg) for about 9 months and was wondering if is ok to take the slimquick weight loss pills at the same time. I started taking the slimquick weight loss pills today and have felt a little more depressed, but not sure if the slimquick is necessarily causing it. If the slimquick weight loss pills is to be avoided, is there any other kind of dietary supplements you can recommend. Thank you.
|Debbie Miller, RN - Sat Dec 19, 2009 6:45 pm||
Because dietary supplements and herbal remedies are not regulated by the FDA we really have no data to support using these together or not. You should always discuss with your doctor and pharmacist any supplements you take; not just other medications because of potential interactions. I'm sorry I'm not able to be of more assistance here.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.